# SDR USAA920081031

- Difficulty date: May 8, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N930UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 50,215 hours, 20,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - DROP IN - CRACKED CHANNEL, BS 845, LBL 2.90.  REPAIRED CHANNEL, BS 845, LBL 2.90 IAW EA 100458.
